KOPS - The Institutional Repository of the University of Konstanz

Cylindrical estimates for hypersurfaces moving by convex curvature functions

Cylindrical estimates for hypersurfaces moving by convex curvature functions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ANDREWS, Ben, Mat LANGFORD, 2014. Cylindrical estimates for hypersurfaces moving by convex curvature functions. In: Analysis & PDE. 7(5), pp. 1091-1107. ISSN 2157-5045. eISSN 1948-206X. Available under: doi: 10.2140/apde.2014.7.1091

@article{Andrews2014Cylin-30117, title={Cylindrical estimates for hypersurfaces moving by convex curvature functions}, year={2014}, doi={10.2140/apde.2014.7.1091}, number={5}, volume={7}, issn={2157-5045}, journal={Analysis & PDE}, pages={1091--1107}, author={Andrews, Ben and Langford, Mat} }

eng We prove a complete family of cylindrical estimates for solutions of a class of fully nonlinear curvature flows, generalising the cylindrical estimate of Huisken and Sinestrari [Invent. Math. 175:1 (2009), 1–14, §5] for the mean curvature flow. More precisely, we show, for the class of flows considered, that, at points where the curvature is becoming large, an (m+1)-convex (0≤m≤n−2) solution either becomes strictly m-convex or its Weingarten map becomes that of a cylinder R<sup>m</sup>×S<sup>n−m</sup>. This result complements the convexity estimate we proved with McCoy [Anal. PDE 7:2 (2014), 407–433] for the same class of flows. 2015-02-27T13:15:40Z Cylindrical estimates for hypersurfaces moving by convex curvature functions Andrews, Ben Andrews, Ben Langford, Mat 2014 Langford, Mat 2015-02-27T13:15:40Z

This item appears in the following Collection(s)

Search KOPS


Browse

My Account